Restrictions on induced subgraphs ensuring hamiltonicity or pancyclicity of K1,3-free graphs

H.J. Broersma, H.J. Veldman

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

    Original languageEnglish
    Title of host publicationContemporary methods in graph theory
    Subtitle of host publicationIn honour of Prof. Dr. Klaus Wagner
    EditorsRainer Bodendiek
    Place of PublicationMannheim
    PublisherBI Wissenschaftsverlag
    Pages181-194
    ISBN (Print)9783411143016
    Publication statusPublished - 1990

    Cite this